# SDR GTIA2025020638728

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 29,041 hours, 12,807 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5537131720400
- Condition: Damaged
- Location: Zone 300
- Part time: 29,041 hours, 12,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON HINGE ARM 7 ON VERTICAL STABILIZER RAF-01 3634035-02 GENERATED-PERFORMED PERMANENT REPAIR LOCATED ON HINGE ARM #7 ON VERTICAL STABILIZER IAW 55-36-42-300-008 AND EA #55-0005-25 PART 1,2 THIS REPAIR CATEGORY B REQUIRED INSPECTION THRESHOLD 12807FC INTERVALS 29041.31
